ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О равномерном замыкании полиномов в строго псевдовыпуклых областях

Широков, Н. А. (1988) О равномерном замыкании полиномов в строго псевдовыпуклых областях. ՀՍՍՀ ԳԱ Զեկույցներ, 86 (3). pp. 99-101. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
677Kb

Item Type:Article
Additional Information:Բազմանդամների հավասարաչափ փակումը խիստ պսևդոուռուցիկ տիրույթներում։ On the uniform closer of polynomials in the strictly pseudoconvex domains.
Uncontrolled Keywords:Շիրոկով Ն. Ա., Shirokov N. A.
Subjects:Q Science > QA Mathematics
ID Code:5312
Deposited By:NAS Reports
Deposited On:13 Mar 2013 16:20
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page